You are here

JSTOR All-Stars: Mathematics Magazine

The JSTOR database is an archive of important scholarly journals, offering researchers high-resolution, scanned images of journal issues and pages. It includes issues of Mathematics Magazine and its predecessors from 1927 to the present.

The most frequently accessed Mathematics Magazine articles over the last three years are:

  1. "On the Inverse of the Sum of Matrices" by Kenneth S. Miller. March 1981, 54:67-72.
  2. "The Projection of a Vector on a Plane" by H. Randolph Pyle. March-April 1961, 34:195-197.
  3. "The History of Stokes' Theorem" by Victor J. Katz. May 1979, 52:146-156.
  4. "The Generalized Vandermonde Matrix" by Dan Kalman. January 1984, 57:15-21.
  5. "Polish Mathematicians Finding Patterns in Enigma Messages" by Chris Christensen. October 2007, 80:247-273.
  6. "The 2500-Year-Old Pythagorean Theorem" by Darko Veljan. October 2000, 73:259-272.
  7. "Fractional Calculus" by Bertram Ross. May 1977, 50:115-122.
  8. "Remarks on the Functional Equation f(x+y) = f(x)+f(y)" by Edwin Hewitt and Herbert S. Zuckerman. May 1969, 42:121-123.
  9. "Row Rank Equals Column Rank" by William P. Wardlaw. October 2005, 78:316-318.
  10. "A Brief, Subjective History of Homology and Homotopy Theory in This Century" by Peter Hilton. December 1988, 61: 282-291.
  11. "Is Every Continuous Function Uniformly Continuous?" by Ray F. Snipes. May 1984, 57:169-173.
  12. "Full Rank Factorization of Matrices" by R. Piziak and P. L. Odell. June 1989, 72:193-201.
  13. "Hypatia of Alexandria" by A. W. Richeson. November 1940, 15:74-82.
  14. "Pólya, Problem Solving, and Education" by Alan H. Schoenfeld. December 1987, 60:283-291.
  15. "Euclidean Constructions and the Geometry of Origami" by Robert Geretschlager. December 1995, 68:357-371.
  16. "Complete Approximate Solutions of the Equation x = tan x" by Sidney Frankel. January 1937, 11:177-182.
  17. "On the Limit Points of the Sequence {sin n}" by John H. Staib and Miltiades S. Demos. September 1967, 40:210-213.
  18. "Liu Hui and the First Golden Age of Chinese Mathematics" by Philip D. Straffin, Jr. June 1998, 71:163-181.
  19. "The Generalized Weierstrass Approximation Theorem" by M. H. Stone. March/April 1948, 21:167-184.
  20. "Coefficients of the Characteristic Polynomial" by Louis L. Pennisi. February 1987, 60:31-33.

Access to the JSTOR archive is provided by many college, university, and other libraries. To find out if your library is a JSTOR participant, use the following link:

If your library is not on one of the above lists, look for a nearby library that does have JSTOR access and is open to the public. Members of the MAA have the option of purchasing an individual subscription to JSTOR that gives them access to the archives of The American Mathematical MonthlyMathematics MagazineThe College Mathematics Journal, and Math Horizons.